# SDR FDEA201105201896

- Difficulty date: May 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT LT WING LOWER SKIN ACCESS DOOR. CUTOUT CARRIED OUT REPAIR AS PER DRAWING SG11570004 REV B. REPAIR CLASSIFIED AS MINOR AS   PER GMM 6-2-100 REV 112.
